# SDR FDEA2020051390843

- Difficulty date: April 29, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 76,624 hours, 28,072 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 2055RP
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ESCAPE SLIDE PRESSURE OUT OF LIMITS.   REMOVED AND REPLACED LH ENTRY DOOR SLIDE PER B757 MM25-66-01-4. OPS CHECK GOOD   AIRCRAFT GOOD FOR SERVICE PART NUMBER  D30654-122. SERNP M8047  MANUFACTER AIR   CRUSERS SLIDE RAFT
